MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3543507 |
| Medical Device Problem Codes |
Material Rupture (1546); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Necrosis (1971)
| Date of Event |
01/01/2002
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture, capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient implanted with a 350cc mentor memorygel breast implant(left) and an unspecified mentor gel breast prosthesis (right) experienced bilateral capsular contracture and ruptures post-operatively.As a result, the patient underwent explantation on (b)(6) 2023.This report is for the left side device.
Additional Manufacturer Narrative
On (b)(6) 2024, after clinician review, the soft tissue necrosis coding was added based on information received (b)(6) 2024.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 25, 2024, mentor received updated dates of implant, explant, and a baker grade (4).Relevant fields have been updated.Manufacturer¿s reference number: (b)(4).